MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PINNACLE STRAIGHT GRATER HNDL; PROJECT NEPTUNE : REAMERS

DEPUY INTERNATIONAL LTD - 8010379 PINNACLE STRAIGHT GRATER HNDL; PROJECT NEPTUNE : REAMERS
Catalog Number 244000600
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the base of the reamer handle was chipped.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).This is a pfr product.Depuy does not have the responsibility to make reportability determination and submit regulatory report.

Brand Name
PINNACLE STRAIGHT GRATER HNDL
Common Device Name
PROJECT NEPTUNE : REAMERS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8037717
Report Number1818910-2018-74467
Device Sequence Number1435073
Product Code HTO
UDI-Device Identifier10603295424307
UDI-Public10603295424307
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number244000600
Device Lot NumberSO2019881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2018
Initial Date Received by Manufacturer 10/31/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR